PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 44(58), pp. 151--152 (1988)
A REMARK ON THE PAPER ``FIXED POINT MAPPINGS ON COMPACT METRIC SPACES''
Ljubomir \'Ciri\'cMasinski fakultet, Beograd, Yugoslavia
Abstract: We point out that the contractive condition for mappings considered in my paper  does not guarantee the existence of a fixed point and to indicate how it should be modified. So two fixed point theorems in a pseudocompact space are established, which are closely related to Theorems 1 and 2 from .
Classification (MSC2000): 54H25
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts